Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Period cramps with nausea, dizziness and cold sweats. What is wrong?

I started my period today and experienced the worst menstural cramps I ve ever had, Ive had them all day and they re literally unbearable. I wouldn t mention it except for that fact that I also experienced nausea dizziness and went from being boiling hot to being drenched in a cold sweat which lasted for around 20 minutes. What s wrong with me?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
In my opinion do a urine pregnancy test and see for result as it can be ectopic pregnancy (pregnancy in fallopian tube).
If test is negative wait for a week for periods and in case you still don’t get them, visit a gynecologist
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Take care and wish you all the best.
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor